# SDR FDEA201309062148

- Difficulty date: September 6, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 9,113 hours, 4,823 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 2249312501
- Condition: Cracked
- Location: Nr 1 Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INTERSECT DUCT FOUND CRACKED,  CONNECTS TO THE 8TH-STAGE CHECK VALVE AT ABOUT 3:00 POSITION.  REPLACED PNEUMATIC AIR TUBE PER EM 71-00-02-004  PERFORM ENGINE PNEUMATIC LEAK CHECK IAW AMM 36-11-00-06-02 AND NO LEAKAGE FOUND.
